# SDR SWIA2022122767029

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R35055121
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT. COUNTER BALANCE BRACKET CRACKED.  RECEIVED NEW COUNTER BALANCE BRACKET.   INSTALLED NEW AFT COUNTER BALANCE BRACKET IAW SRM 51-42-06 AND DWG 601R35055 REV. -T. LEAK CHECK GOOD.
